# SDR DXTA2010091004229

- Difficulty date: September 9, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600394
- Aircraft time: 11,238 hours, 9,173 cycles
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Squat Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE GEAR WOULD NOT RETRACT.    REPLACED LT MLG WOW SWITCH DUE TO UNIT BEING INTERMITTENT AND INSTALLED A NEW UNIT IAW MM 32-61-00. OPS CHECK GOOD.
